Advertisement

Israel Journal of Mathematics

, Volume 33, Issue 2, pp 149–154 | Cite as

Algebras satisfying a Capelli identity

  • Amitai Regev
Article

Abstract

The sequence of cocharacters (c.c.s.) of a P.I. algebra is studied. We prove that an algebra satisfies a Capelli identity if, and only if, all the Young diagrams associated with its cocharacters are of a bounded height. This result is then applied to study the identities of certain P.I. algebras, includingF k .

Keywords

Young Diagram Left Ideal Characteristic Zero Matrix Algebra Irreducible Character 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. A. Amitsur,Identities and linear dependence, Israel J. Math.22(1975), 127–137.MATHMathSciNetGoogle Scholar
  2. 2.
    Ju. P. Razmyslov,On the Kaplansky problem, Izv. Akad. Nauk SSSR Ser. Mat.37(1973), 483–501 (Russian).MathSciNetGoogle Scholar
  3. 3.
    A. Regev,The T-ideal generated by the standard identity s 3 [x 1 , x 2 , x 3 ] Israel J. Math.26(1977), 105–125.MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    A. Regev,The representations of s n and explicit identities for P.I. algebras, J. Algebra51 (1978), 25–40.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1979

Authors and Affiliations

  • Amitai Regev
    • 1
    • 2
  1. 1.Department of Pure MathematicsThe Weizmann Institute of ScienceRehovotIsrael
  2. 2.University of California San DiegoLa JollaUSA

Personalised recommendations